# SDR SWAA2021081782226

- Difficulty date: April 7, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 58,922 hours, 34,520 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED TE DOUBLE SUPPORT LINK LOWER BRACKET HAS AN ELONGATED FASTENER OB OF MLG SUPPORT BEAM. / REMOVED AND REPLACED BRACKET PER SRM 51-40-02
